MathSciNet Relay Station
MathSciNet bibliographic data
MR1855753 14E25 (14C20 14J26 14J45)
Gallego, Francisco Javier; Purnaprajna, B. P. Some results on rational surfaces and Fano varieties. J. Reine Angew. Math. 538 (2001), 25–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement